MAUDE Adverse Event Report: DJO LLC DONJOY; PLAYMAKER II, X-ROM, M, BLACK

DJO LLC DONJOY; PLAYMAKER II, X-ROM, M, BLACK
Model Number 11-0021-3
Medical Device Problem Codes Mechanical Problem (1384); Unintended System Motion (1430); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that rom restriction does not lock.
 
Additional Manufacturer Narrative
It was reported that rom restriction does not lock the brace has not been returned for evaluation.The root cause of the complaint is damaged component based on other devices that have been evaluated.The devices lock button failed during manufacturer testing confirmed to be the same malfunction found in report number 9616086-2023-00007.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
DONJOY
Common Device Name
PLAYMAKER II, X-ROM, M, BLACK
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key19987482
Report Number9616086-2024-00064
Device Sequence Number17911147
Product Code ITQ
UDI-Device Identifier00190446752035
UDI-Public00190446752035
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
C037495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number11-0021-3
Device Lot NumberTJ75203230731
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Initial Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown